Crazytown: “I am on 1-1.5 mg of clonazapam, hemp CBD, fish oil, and magnesium”

Trying to escape the cold dark cave named "Benzo"
« on: February 21, 2018, 04:03:08 am »

[Buddie]

Hello Friends,
I found BenzoBuddies thru hours of research online. Finding help is almost as hard as the taper, or so it seems. About 12 years ago, I was started on lorazapam(dont recall the dosage, sorry benzo brain) my family physician “helped me” when life seemed overwhelming, I had a traumatic job change, and a newborn was sick in the hospital the first week of my job. The anxiety of life and worry for my child was overwhelming… I needed a break, or so I thought. Benzo to the rescue. I still vividly remember taking that first pill. I was in the hospital with my newborn. Holding him and finally feeling relief from life, I believed I could do anything… boy if I could only have that day back…
What started out “as needed” turned into maintenance daily, along the way Paxil was added. Not knowing any better, I thought Paxil was the far more dangerous of the 2. I hated the side effects of Paxil, so I quit cold turkey. With the Benzo as my “helper” I managed life quite well I thought. But signs of the side effects started to manifest. Cognitive issues, anxiety crept back, depression, isolation, etc. So I searched for a professional with Mental health experience. I found a Psych that explained my symptoms as everyday life, that is what prescriptions are for and was prescribed a daily dose of 2mg clonazapam. This got me along for 4 years until her sudden onset of cancer left me without a Doc or therapist.
Fortunately she wrote up a report and instructions for any new physician to prescribe Clonazapam again. I found a local physician to prescribe Clonazapam 2 mg again, but my “everyday life” symptoms seemed to be getting worse. So I started dabbling in MJ/CBD for the first time in my life well into my 30’s, on the advise of the now deceased Psych. Who would do that, I thought? A church going fellow who never drank or did drugs is now willing to try illegal drugs (no offense intended, my views have changed considerably under the right direction) to get better.?
But it seemed to help get me back to myself. I was a bit surprised, I felt somewhat happy again, but now a daily user of both to manage life. This was about 1 year ago. Needless to say this wasnt sustainable and I got concerned. I approached the physician about what was going on with my head, but all I could get was I needed to get of the Benzo. No support of how or where to turn for help. Merely its time to stop, I needed to get off the Benzo. So I was given 3 months, 3 prescription of 45 1 mg pills, 1.5 a day. In doing research preparing for what was to come, I was horrified at what I found, I realized all along the “everday life” symptoms were actually Benzo side effects. Fear like Ive never felt set in, but I convinced myself I could do it. So with the help of MJ/CBD I was able to taper to .5 mg/day in 2 months with what I thought were minor side effects. Not as bad as what everyone says… But I too reliant on MJ/CBD and my asthma was not happy with vaping. So I began to wean off MJ/CBD.
And Hell hit me with a fury like I cant describe, I thought it was from the MJ/CBD withdrawals but soon realized it was minor compared to the Benzo sudden taper. Thinking MJ/CBD could be reintroduced in moderation to help. I found what worked in the past, now made my withdrawal magnified. What helped before now just added paranoia to the growing list of issues. So here I am no physician, half of the last prescription left. Full withdrawal mode. Broken down and hurting, fearing Ill lose my job as the lone provider and ruin my family. All consumed anxiety I wont have the will power to take on the challenge that lays before me. I am on 1-1.5 mg of clonazapam, hemp CBD, fish oil, and magnesium. I dont have a taper schedule, but reading the forum I realize I need to create one.
And just to add another dynamic into the mix, my insurance provider changed, so I need to explain all this to a new doctor who will accept my new insurance plan. Thank you Benzo board for hearing my story. I hope to one day be an asset to the community, but right now I need your help. Prayers are welcome and needed.

Ashton disciple has mental breakdown after overindulging in bread

Can’t Even Eat Bread?!?!?!
« on: February 20, 2018, 12:22:09 am »

[Buddie]

I’ll admit, I may have overindulged on bread today, but I didn’t expect it to give me a mini breakdown complete with crying to my parents! Lorazepam really is the devil’s drug. Anyone else have this problem? Does it get better???

Re: Can’t Even Eat Bread?!?!?!
« Reply #1 on: February 20, 2018, 02:23:53 am »

[Buddie]

I am so sorry. You are probably going to have to stock up on the tissue paper, because I didn’t know what sobbing, weeping and bawling were until I started coming off Lorazepam. Goodness gracious, I have cried more in my life in the last 3 years, than I have in all of my life before. Just, these heavy sobbing episodes. On a plus side, I didn’t get a single cold because crying can actually flush the cold viruses out nicely.

And then, somewhere along the way, you’re going to find an artist like Matthew Ryan and start listening to him and sob along, relating to almost every darn lyric in there.

Re: Can’t Even Eat Bread?!?!?!
« Reply #2 on: February 20, 2018, 03:10:46 am »

[Buddie]

You may be much better off than me because you spent a lot less time on lorazepam than I did, and the crying may also be a temporary symptom from stopping Trintellix. Also, we all have different life circumstances, so the crying episodes may be much more short-lived for you. It’s just that I was surprised by all the crying I went through.

Re: Can’t Even Eat Bread?!?!?!
« Reply #3 on: February 20, 2018, 03:19:49 am »

[Buddie]

You never fail to make me feel better, and I will forever be in your debt. I’m going to do my best to take some positives from all this. For instance, my crying today helped me get to the bottom of what could prove to be a key issue in my overall recovery. It’s funny, feeling as if everything around me is either negative or out to get me has really pushed me towards finding the positive in things, which I never really did before.

Related: http://www.newsweek.com/how-much-pasta-can-you-eat-you-die-506128

Benzo Buddies brainwashes member into believing he can massage his brain, triggering neurons

Only thing keeping me going is rubbing my brain
« on: February 21, 2018, 04:41:07 am »

[Buddie]

I haven’t been to the doctor because I am terrified on what i’ll find out. I am being as positive as I can be but it just doesn’t make sense on how I feel. When I massage my hands deep into my brain, it feels like i’m manually triggering my neurons to work. I feel like A part of my brain just wont function unless I apply pressure to it. I can feel 100 percent like shit but once I stimulate A certain area on my head, I feel almost normal immediately. It’s so weird. My symptoms are dizzyness, nauseous, and feeling panicy. I have no anxiety at all by the way. just mental symptoms. i’m not feeing the usual symptoms from withdrawal and it worries me. I think i’m going to the doctors soon and see what’s going on with me. Wish me luck. Fill you guys in later

“I am 17375 months off the meds”

any one had problems with compounded t3
« on: February 19, 2018, 06:05:33 pm »

[Buddie]

hi I am 17375 months off the meds. the thing is m y thyroid. my t3 is 2.2 . it was 2.6. my rt3 is 30.2, my t4 is 1.38, my tsh is 1.680.

my doc wants me on 1mcg of compounded t3.

anyone who is off benzos ever had thyroid problems.?

Sad story of cult abuse

Leaving home
« on: February 19, 2018, 05:10:23 am »

[Buddie]

Hi guys have so much on my plate at the moment .they found white marks on my brain.did have a gambling problem but have banned from club’s.my toxic family I cannot deal with anymore who will not support me in anyway have been mental abusive and running me down too long now they have stressed me to the max all I wanted was love and support.i am finding it very difficult to function at all anymore so I’m selling my home waiting a month for health fund to kick in so I can go to private hospital for 4 to 5 months and get off last 10mg once and for all after 10 years.my only child whose 19 said mum I luv you but I don’t want to be around you anymore it broke my heart he said your not mum no more you dont want to clean do anything.ive go from a mortgage broker to a functioning mum who took pride in herself in my home and had friends to this debilati g mess.yes I know if I had support from family and others things could have been different but I am so broken and breaking down can’t go on like this anymore.i stayed in the area near my family for my son but can’t do this no more. .I have zilch support here but horrible family so now just waiting on results of brain please God nothing serious go and come off valium.i pray to God it’s not too late especially with the marks on my brain and breaking down.i am so fragile it’s not funny.it is disgusting and angers me that doctors can do so much damage too our lives lack of duty of care.i hope after news of tests and off the valium and alot of hardwork and forgetting my family I can start to go up the mountain.i truly feel there’s not much left of me as I feel like just a shell and distressed mind but there’s alittle hope in me that I will heal for me and my son and then the doctor’s and my family haven’t won.

Meet the End Psychiatry leader’s new friend